Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Nausea, vomiting, sleeplessness, stomach pain. Taking medications for heartburn. Permanent cure?

My girlfriend has been sick for 7 days now. She was at the ER last Thursday. they have her 3 different anti nausea medications via IV and she was still throwing up. They said her CT and bloodworm seemed fine. She finally felt better Sunday after taking a prescription heart burn med but that night and the following day she was back to the sleeplessness , vomiting and stomach pain. She has continued taking the heart burn med but last night she was sick again after eating a sandwich. She is miserable and weak. Please help
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to Healthcare-Magic
Greetings of the day

I hope the surgeons in the hospital have ruled out intestinal obstruction by getting Erect X ray abdomen apart from CT scan. If it has not been done i suggest you to get it done and discuss the possibility of Subacute intestinal Obstruction or Electrolyte imbalance as the possible cause of your symptoms.

Take Care

Wishing you Healthy Life

Dr T Shobha
Answered: Wed, 27 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor